# SDR CHQA20130531192

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 27,413 hours, 22,386 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,253 hours, 20,687 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 82152915
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THEY RECEIVED A PACK 1 OVERLOAD MESSAGE.  THE CREW FOLLOWED THE QUICK REF HANDBOOK AND STARTED TO DESCEND.  THE CREW THEN REPORTED THAT THEY HAD A FAINT SMELL OF SMOKE IN THE COCKPIT WITH NO WARNING MESSAGE AND VISUAL SIGNS OF SMOKE.  DURING DESCENT AN SPS ADVANCED MESSAGE APPEARED AND THE CREW HAD A MISCOMPARE OF THE STANDBY AIRSPEED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MX DRAINED WATER FROM THE PITOT 1 AND 2 DRAIN LINES. AN AIR DATA COMPUTER ADJUSTMENT/TEST AND PITOT-STATIC LEAK CHECK WAS PERFORMED WITH NO DEFECTS NOTED.  PACK 1 WAS DEFERRED AND THE DEFERRAL WAS CLEARED ON 6/1/2013 WHEN THE PACK 1 OVERTEMP SWITCH WAS REPLACED.  OPS CHECKS OF THE PACK SYS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
